MAUDE Adverse Event Report: LEONHARD LANG GMBH WHITESENSOR; ECG ELECTRODE

LEONHARD LANG GMBH WHITESENSOR; ECG ELECTRODE
Model Number W-601
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Irritation (2076)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained and returned customer samples have been inspected visually and tested mechanically.Mechanical tests were performed on 3 retained and returned customer samples of the claimed lot number.All tested samples were found to perform within limits.No faults could be detected.The involved device has not been made available for an investigation.Despite several requests for further information none was made available.It is therefore unclear if the reported incident constitutes a patient injury which had to be treated afterwards.Due to lack of information no further investigation can be performed and therefore no conclusion regarding the cause of the skin reaction can be drawn.We therefore close the investigation.
 
Event or Problem Description
On (b)(6) 2020, we have been informed about an incident with ecg electrodes at an unknown hospital, reported from a customer located in (b)(6).Whitesensor electrodes model w-601 were used.The complainant reported "cust[omer] has reported issue with skin reactions, no details of patients or pictures.When rep[resentant] visited customer the technician put one on her hand and it went red almost instantly." we have requested further information on the patient, the skin preparation, if and how the skin injury had to be treated.

Brand Name
WHITESENSOR
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
MDR Report Key9976316
Report Number8020045-2020-00008
Device Sequence Number16666435
Product Code DRX
UDI-Device Identifier05707480036141
UDI-Public(01)05707480036141
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K023503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model NumberW-601
Device Catalogue NumberCMM-00-S/30
Device Lot Number190708-0251
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;